Drug-induced immune thrombocytopenia (D-ITP) typically occurs after the patient has been receiving the implicated drug for at least 1 week, due to newly forming drug-dependent antibodies (“typical-onset” D-ITP). A “rapid-onset” form of D-ITP can occur when previous sensitization has occurred, where antibodies have thus already been formed, and a precipitous platelet count fall occurs upon reexposure. Typical-onset D-ITP has been reported after levofloxacin, but the rapid-onset form with a well-documented previous exposure has not been described. We report a 76-year-old male treated with levofloxacin for acute exacerbation of chronic obstructive pulmonary disease. After a single 750 mg oral dose of levofloxacin, his platelet count fell from 187 to 5 × 109/L (nadir) over 4 days. Other causes of thrombocytopenia were ruled out. He had received a previous course of levofloxacin 6 months earlier. Discontinuation of levofloxacin and treatment with intravenous immunoglobulin and dexamethasone resulted in platelet count recovery. Levofloxacin-dependent antibodies were not detectable, consistent with the known low sensitivity of laboratory tests for drug-dependent antibodies, presumably indicating antibodies against levofloxacin metabolites, as is indirectly supported by the abrupt but relatively slow platelet count decline observed. This case illustrates a rapid-onset presentation of levofloxacin-induced D-ITP in the setting of previous drug exposure.